Linearly invariant families of holomorphic functions in the unit polydisc

Tom 37 / 1996

Janusz Godula, Victor Starkov Banach Center Publications 37 (1996), 115-127 DOI: 10.4064/-37-1-115-127

Streszczenie

In this paper we extend the definition of the linearly invariant family and the definition of the universal linearly invariant family to higher dimensional case. We characterize these classes and give some of their properties. We also give a relationship of these families with the Bloch space.

Autorzy

  • Janusz Godula
  • Victor Starkov

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek